MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE; SMOOTH FIXATION PIN

ARTHREX, INC. DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE; SMOOTH FIXATION PIN
Model Number DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/25/2023, it was reported by a sales representative via sems-06066780 that an ar-4159-11d flexwire broke two weeks post-operation.On (b)(6) 2022, a patient underwent a second and third hammertoes procedure in which an ar-4158ds-12s dynanite pip was implanted along with the flexwire.Two weeks later, the patient kicked a branch when walking through the woods.During the post-operation visit, it was confirmed that the flexwire at the second mtp joint was broken; the third wire was intact.Both wires were removed during the office visit.
 
Additional Manufacturer Narrative
Complaint allegation was confirmed based on the attached x-rays.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure is a patient specific event.Dfu-0152-4 at revision 0.E.Warnings.6.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.

Brand Name
DYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18192444
Report Number1220246-2023-08884
Device Sequence Number7215783
Product Code HTY
UDI-Device Identifier00888867334892
UDI-Public00888867334892
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200068
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberDYNANITE 1.1 DBL TIP NITI G-WIRE 2 ZONE
Device Catalogue NumberAR-4159-11D
Device Lot Number13122908
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown